# SDR QR9R2023052200004

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724119795
- Aircraft time: 2,729 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115900
- Part serial: NA
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING HOVER, THE #2 OVERSPEED FAILED AND WAS NOT ABLE TO RESET BY MAINTENANCE. REMOVED AND REPLACED #2 OVERSPEED SENSOR IAW SAFRAN 77-14-00-900-802-A01. MOC SUCCESSFULLY COMPLETED I/A/W AMM 05-60-00,6-12.
